# SDR ASAA2018123127639

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,610 hours, 13,357 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 1046C
- Condition: Slow
- Location: Nr 2 Engine
- Part time: 55,862 hours, 30,316 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE START VALVE IS SLOW TO OPEN OR STICKING. GROUNDED - YES. REMOVED & REPLACED NR 2 ENG START VALVE. REF AMM TASK 80-11-03-400-801-F00, 80-11-03-000-801-F00.
